# SDR DL757021025

- Difficulty date: September 1, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 13,982 hours, 6,511 cycles
- Engine: Pwa PW2037
- Engine time: 13,982 hours, 6,511 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: PW2037RTC
- Part serial: 727276
- Condition: Leaking
- Location: Nr 1
- Part time: 13,982 hours, 6,511 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

15 MINS OUT FROM ATL ON DESCENT THE LEFT ENGINE OIL QUANTITY WENT TO ZERO, FOLLOWED BY THE LEFT ENGINE OIL PRESSURE FALLING TO ZERO.  THE LEFT ENGINE WAS SHUTDOWN.  INSPECTION OF THE LEFT ENGINE FOUND OIL DRIPPING FROM THE NUMBER 5 BEARING AND THE TAIL PIPE WAS COVERED WITH OIL, REPLACED ENGINE.
